# SDR AU990022

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lug
- Condition: Cracked
- Location: Lt Mlg
- Component: 514110313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHILE CHARGING THE LEFT LANDING GEAR STRUT, IT WAS NOTICED THAT THE RETRACT LUG ON THE STRUT P/N 5141103-13 EXHIBITED SIGNS OF CRACKING.  A DYE PENETRANT CHECK CONFIRMED THE DEFECT.   PART TC:  32.
